# SDR SWIA202164063

- Difficulty date: December 28, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL600*
- Aircraft serial: 10003
- Aircraft time: 44,107 hours, 28,677 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 693 LOWER CAP ANGLE HAS 2 AREAS OF DAMAGE ON RADIUS OF THE AFT, TOP "Z" ANGLE SECTION CAUSED FROM TRAPPED FASTENERS COMMON TO BULKHEAD BEAMS, FS 693 BULKHEAD WEB AND CAP ANGLE.   (FILED CLOSED)    REMOVED AND INSTALLED SERVICEABLE FS 693 LOWER BULKHEAD CAP ANGLE IAW CRJ-700 SRM 51-42-21-001-001-A01,51-42-06-001-001-A01. COMPLETED AND ATTACHED TASK CARD 51-900-1002-SKY AND M-337. NO WEIGHT CHANGE.
